# SDR HEEA0013492

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30PH
- Make and model: Beech 200BEECH
- Aircraft serial: BB635
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 8800
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCORDER FAULTY NO ATTITUDE INPUT ON GPS.
